Alert archive / Idaho / High Wind Warnings in 2010

High Wind Warning 4, NWS Pocatello, ID

November 15, 2010

NWS Pocatello, ID issued this high wind warning at Nov 15, 2010, 10:23 PM MST. It took effect at Nov 16, 2010, 8:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 15, 2010, 10:23 PM MST (05:23 UTC)
In effect from
Nov 16, 2010, 8:00 AM MST
Expired
Nov 16, 2010, 5:00 PM MST
In force
9 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

778 
WWUS75 KPIH 160523
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
1023 PM MST MON NOV 15 2010

IDZ017-022-161400-
/O.UPG.KPIH.WI.Y.0020.101116T1600Z-101117T0300Z/
/O.NEW.KPIH.HW.W.0004.101116T1500Z-101116T2100Z/
EASTERN MAGIC VALLEY-SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
MALAD...OAKLEY...CITY OF ROCKS...CONNOR SUMMIT...
SWEETZER SUMMIT...MALAD SUMMIT
1023 PM MST MON NOV 15 2010

...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 2 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 AM TO 2 PM MST TUESDAY. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 


* WINDS: WEST WINDS INCREASING TO 35 TO 45 MPH EARLY MORNING WITH
  GUSTS TO 50 MPH DURING TUESDAY MORNING AND HIGHER GUSTS TO NEAR
  60 MPH NEAR NOON TUESDAY.

* TIMING: A COLD FRONT MOVING THROUGH THE AREA WILL CHANGE THE
  WIND DIRECTION FROM SOUTHWEST TO WEST BY 9 AM MST. WINDS WILL
  BEGIN TO DECREASE AFTER 1 PM MST.

* LOCATIONS INCLUDE: INTERSTATE 84 NEAR BURLEY AND AREAS SOUTH AND
  EAST TO SUBLETT AND BLACK PINE ON INTERSTATE 84. AREAS AFFECTED
  MAY ALSO INCLUDE OAKLEY...CITY OF ROCKS...CONNOR SUMMIT...
  AND SWEETZER SUMMIT.

* IMPACTS: FREQUENT STRONG WIND GUSTS TO 45 MPH WILL MAKE DRIVING
  HAZARDOUS TO HIGH PROFILE VEHICLES. LOCAL DAMAGING WIND GUSTS UP
  TO 60 MPH ARE POSSIBLE ON HIGHER EXPOSED TERRAIN AND PASSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

IDZ020-021-161400-
/O.CON.KPIH.WI.Y.0020.101116T1600Z-101117T0300Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
CRATERS OF THE MOON...INL COMPLEX...POCATELLO...BLACKFOOT...
MASSACRE ROCKS
1023 PM MST MON NOV 15 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM MST
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM MST TUESDAY. 

* WINDS: INCREASING OVERNIGHT WITH GUSTS TO 35 MPH DURING 
  TUESDAY MORNING AND HIGHER GUSTS TO 45 MPH BY THE AFTERNOON. 

* TIMING: A COLD FRONT MOVING THROUGH THE AREA WILL CHANGE THE 
  WIND DIRECTION FROM SOUTHWEST TO WEST BY NOON TIME.

* LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...MASSACRE ROCKS...
  IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON... INL 
  COMPLEX 

* IMPACTS: STRONG GUSTY CROSS WINDS CAN MAKE TRAVEL DIFFICULT 
  ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
4 follow-up statements
598 
WWUS75 KPIH 161030
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
330 AM MST TUE NOV 16 2010

IDZ017-022-170000-
/O.EXT.KPIH.HW.W.0004.101116T1500Z-101117T0000Z/
EASTERN MAGIC VALLEY-SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
MALAD...OAKLEY...CITY OF ROCKS...CONNOR SUMMIT...
SWEETZER SUMMIT...MALAD SUMMIT
330 AM MST TUE NOV 16 2010

...HIGH WIND WARNING NOW IN EFFECT FROM 8 AM THIS MORNING TO 5 PM
MST THIS AFTERNOON...

THE HIGH WIND WARNING IS NOW IN EFFECT FROM 8 AM THIS MORNING TO
5 PM MST THIS AFTERNOON. 

* WINDS: WEST WINDS INCREASING TO 35 TO 45 MPH EARLY MORNING 
  WITH GUSTS TO 50 MPH DURING TUESDAY MORNING AND HIGHER GUSTS TO 
  NEAR 60 MPH NEAR NOON TUESDAY. 

* TIMING: A COLD FRONT MOVING THROUGH THE AREA WILL CHANGE THE
  WIND DIRECTION FROM SOUTHWEST TO WEST BY 9 AM MST. WINDS WILL
  BEGIN TO DECREASE AFTER 3 PM MST.

* LOCATIONS INCLUDE: INTERSTATE 84 NEAR BURLEY AND AREAS SOUTH
  AND EAST TO SUBLETT AND BLACK PINE ON INTERSTATE 84. AREAS 
  AFFECTED MAY ALSO INCLUDE OAKLEY...CITY OF ROCKS...CONNOR 
  SUMMIT... AND SWEETZER SUMMIT. 

* IMPACTS: FREQUENT STRONG WIND GUSTS TO 45 MPH WILL MAKE 
  DRIVING HAZARDOUS TO HIGH PROFILE VEHICLES. LOCAL DAMAGING 
  WIND GUSTS UP TO 60 MPH ARE POSSIBLE ON HIGHER EXPOSED 
  TERRAIN AND PASSES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

IDZ020-021-170000-
/O.EXT.KPIH.WI.Y.0020.101116T1200Z-101117T0300Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
CRATERS OF THE MOON...INL COMPLEX...POCATELLO...BLACKFOOT...
MASSACRE ROCKS
330 AM MST TUE NOV 16 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM MST THIS EVENING. 

* WINDS: INCREASING THIS MORNING WITH GUSTS TO 35 MPH DURING
  TUESDAY MORNING AND HIGHER GUSTS TO 50 MPH BY THE AFTERNOON.

* TIMING: A COLD FRONT MOVING THROUGH THE AREA WILL CHANGE THE 
  WIND DIRECTION FROM SOUTHWEST TO WEST BY NOON TIME.

* LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...MASSACRE ROCKS... 
  IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON... INL 
  COMPLEX

* IMPACTS: STRONG GUSTY CROSS WINDS CAN MAKE TRAVEL DIFFICULT 
  ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
220 
WWUS75 KPIH 161151
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
451 AM MST TUE NOV 16 2010

IDZ017-022-170000-
/O.CON.KPIH.HW.W.0004.101116T1500Z-101117T0000Z/
EASTERN MAGIC VALLEY-SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
MALAD...OAKLEY...CITY OF ROCKS...CONNOR SUMMIT...
SWEETZER SUMMIT...MALAD SUMMIT
451 AM MST TUE NOV 16 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
5 PM MST THIS AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
5 PM MST THIS AFTERNOON. 

* WINDS: WEST WINDS INCREASING TO 35 TO 45 MPH BY LATE MORNING
  WITH GUSTS TO 50 MPH DURING THE MORNING AND HIGHER GUSTS TO NEAR
  60 MPH NEAR NOON.

* TIMING: A COLD FRONT MOVING THROUGH THE AREA WILL CHANGE THE 
  WIND DIRECTION FROM SOUTHWEST TO WEST BY 9 AM MST. WINDS 
  WILL BEGIN TO DECREASE AFTER 3 PM MST.

* LOCATIONS INCLUDE: INTERSTATE 84 NEAR BURLEY AND AREAS SOUTH 
  AND EAST TO SUBLETT AND BLACK PINE ON INTERSTATE 84. AREAS 
  AFFECTED MAY ALSO INCLUDE OAKLEY...CITY OF ROCKS...CONNOR 
  SUMMIT... AND SWEETZER SUMMIT.

* IMPACTS: FREQUENT STRONG WIND GUSTS TO 45 MPH WILL MAKE 
  DRIVING HAZARDOUS TO HIGH PROFILE VEHICLES. LOCAL DAMAGING 
  WIND GUSTS UP TO 60 MPH ARE POSSIBLE ON HIGHER EXPOSED 
  TERRAIN AND PASSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

IDZ020-021-170000-
/O.CON.KPIH.WI.Y.0020.101116T1200Z-101117T0300Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
CRATERS OF THE MOON...INL COMPLEX...POCATELLO...BLACKFOOT...
MASSACRE ROCKS
451 AM MST TUE NOV 16 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

* WINDS: INCREASING THIS MORNING WITH GUSTS TO 35 MPH. EXPECT
  SUSTAINED WINDS OF 30 TO 40 MPH BY LATE MORNING WITH GUSTS TO 50
  MPH IN THE AFTERNOON.

* TIMING: A COLD FRONT MOVING THROUGH THE AREA WILL CHANGE THE 
  WIND DIRECTION FROM SOUTHWEST TO WEST BY NOON TIME.

* LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...MASSACRE ROCKS... 
  IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON... INL 
  COMPLEX

* IMPACTS: STRONG GUSTY CROSS WINDS CAN MAKE TRAVEL DIFFICULT 
  ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
456 
WWUS75 KPIH 162049
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
149 PM MST TUE NOV 16 2010

IDZ020-021-162200-
/O.CAN.KPIH.WI.Y.0020.000000T0000Z-101117T0300Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
CRATERS OF THE MOON...INL COMPLEX...POCATELLO...BLACKFOOT...
MASSACRE ROCKS
149 PM MST TUE NOV 16 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND
ADVISORY. 


$$

IDZ017-022-170000-
/O.CON.KPIH.HW.W.0004.000000T0000Z-101117T0000Z/
EASTERN MAGIC VALLEY-SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
MALAD...OAKLEY...CITY OF ROCKS...CONNOR SUMMIT...
SWEETZER SUMMIT...MALAD SUMMIT
149 PM MST TUE NOV 16 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

* WINDS: NORTHWEST WINDS 35 TO 45 MPH WITH GUSTS TO 58 WILL
  CONTINUE UNITL LATE AFTERNOON.

. WINDS WILL BEGIN TO DECREASE AFTER 3 PM MST.

* LOCATIONS INCLUDE: INTERSTATE 84 NEAR BURLEY AND AREAS SOUTH 
  AND EAST TO SUBLETT AND BLACK PINE ON INTERSTATE 84. AREAS 
  AFFECTED MAY ALSO INCLUDE OAKLEY...CITY OF ROCKS...CONNOR 
  SUMMIT... AND SWEETZER SUMMIT.

* IMPACTS: FREQUENT STRONG WIND GUSTS TO 45 MPH WILL MAKE DRIVING
  HAZARDOUS TO HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
408 
WWUS75 KPIH 162355
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
455 PM MST TUE NOV 16 2010


IDZ017-022-170100-
/O.EXP.KPIH.HW.W.0004.000000T0000Z-101117T0000Z/
EASTERN MAGIC VALLEY-SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
MALAD...OAKLEY...CITY OF ROCKS...CONNOR SUMMIT...
SWEETZER SUMMIT...MALAD SUMMIT
455 PM MST TUE NOV 16 2010

...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

THE HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON. 

WESTERLY WINDS HAVE DECREASED TO 15 TO 25 MPH AND WILL CONTINUE TO
DIMINISH FURTHER THIS EVENING. THEREFORE THE HIGH WIND WARNING WILL
EXPIRE AT 5 PM MST.



$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this high wind warning went out at Nov 15, 2:25 PM MST, 7 hours 58 minutes earlier.

Area forecast discussion, Nov 15, 2:25 PM MST, 7 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
225 PM MST MON NOV 15 2010

.SHORT TERM...FAST MOVING WEATHER SYSTEM IN NORTHWEST FLOW WILL
IMPACT THE AREA LATER TONIGHT THROUGH TOMORROW. LEADING EDGE OF
SYSTEM BASED ON CURRENT SATELLITE IMAGERY IS BRITISH COLUMBIA. IT
LOOKS LIKE MAIN ENERGY WILL SLIDE EAST OF THE ROCKIES WITH
TRAILING COLD FRONT THROUGH THE AREA BETWEEN 5 AM AND NOON
TOMORROW. INCREASED WINDS IN THE SNAKE VALLEY OVERNIGHT WILL KEEP
TEMPERATURES UP A FEW DEGREES. WITH THE FAST MOVING
DYNAMICS...HAVE PLACED SOME SNOW IN THE CENTRAL MOUNTAINS WITH
BETTER CHANGES ALONG THE IDAHO WYOMING BORDER. THUS HAVE ISSUED
STATEMENTS SHOWING THESE CONCERNS. PROBABLY BIGGEST IMPACT WILL BE
UPPER LEVEL CONNECTION OF THE JET STREAM OVERHEAD. THUS HAVE
ISSUED WIND ADVISORY ON CONCERNS WITH INCREASED WIND GUSTS TO 45
MPH BY MID DAY TOMORROW. WITH FAST NATURE OF THIS STORM...MOST
ENERGY TO BE EAST OF AREA BY LATER TUESDAY EVENING. WEDNESDAY WILL
HAVE SOME INSTABILITY SHOWERS OVER THE MOUNTAIN PEAKS...OTHERWISE
A SEASONAL DAY FORECAST.  VP

.LONG TERM...THURSDAY THROUGH MONDAY.  MEDIUM RANGE MODELS CONTINUE
TO SHOW GOOD AGREEMENT.  A BROAD UPPER LEVEL TROUGH NEAR THE BRITISH
COLUMBIA COAST WILL CONTINUE TO SINK SOUTHWARD WHILE FLATTENING THE
RIDGING OVER THE GREAT BASIN ON THURSDAY.  AS FLOW TURNS MORE
WEST-SOUTHWESTERLY ACROSS IDAHO...A BAND OF PRECIPITATION ALONG A
SLOW MOVING FRONT WILL ALSO DROP INTO THE CENTRAL MOUNTAINS
BEGINNING ON THURSDAY AFTERNOON.  THIS BAND WILL SPREAD SOUTHWARD
ACROSS THE FORECAST AREA INTO FRIDAY...BECOMING WIDESPREAD BY FRIDAY
NIGHT.  TEMPERATURES WILL BE MILD AT THE ONSET OF THIS
PRECIPITATION...WITH RAIN OR A WINTRY MIX IN THE VALLEYS AND SNOW IN
THE HIGHER ELEVATIONS.  A COLDER PUSH OF AIR ARRIVES THIS WEEKEND
BEHIND THE FRONT...HOWEVER WITH THE TROUGH LINGERING OVER THE
NORTHWEST...PRECIPITATION CHANCES WILL BE ABOVE CLIMATIC NUMBERS.

&&

.AVIATION...VFR CONDITIONS AT ALL SITES THIS AFTERNOON AHEAD OF THE
NEXT STORM SYSTEM.  MID AND HIGH CLOUDS WILL INCREASE FROM NORTH TO
SOUTH ACROSS THE AREA THIS EVENING.  LIGHT RAIN AND SNOW SHOWERS
WILL BEGIN TO FALL IN THE CENTRAL MOUNTAINS LATE THIS EVENING...THEN
SPREAD ACROSS THE REST OF THE EASTERN IDAHO TONIGHT.  CEILINGS WILL
QUICKLY DROP TO MVFR BY MIDNIGHT AND COULD DROP TO IFR DURING SNOW
OR RAIN/SNOW SHOWERS. WINDS WILL INCREASE EARLY TUESDAY
MORNING...PARTICULARLY IN THE MAGIC VALLEY...SOUTHERN HIGHLANDS AND
SNAKE RIVER PLAIN.  EXPECT GUSTS TO 40KT LATE MORNING AND AFTERNOON
WITH GUSTS TO 30 MPH ELSEWHERE.

&&

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 9 AM TO 8 PM MST TUESDAY IDZ017-020>022.

WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO 5 PM MST
TUESDAY IDZ019-023-025.

&&
Hazardous weather outlook, Nov 15, 7:37 AM MST, 14 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
737 AM MST MON NOV 15 2010

IDZ017>025-031-032-161000-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
737 AM MST MON NOV 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

PATCHY DENSE FOG WILL LINGER THROUGH 9 AM IN THE UPPER SNAKE RIVER
VALLEY. TONIGHT...ANOTHER WEATHER SYSTEM WILL PUSH INTO THE REGION AND
PRODUCE AREAS OF SNOW UP TO 4 INCHES AND GUSTY WINDS MAINLY IN THE
CENTRAL MOUNTAINS AND ISLAND PARK VICINITY OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG COLD FRONT WILL MOVE THROUGH IDAHO ON TUESDAY.  EXPECT
TOTAL SNOWFALL IN THE CENTRAL MOUNTAINS OF 1 TO 4 INCHES WITH 3
TO 8 INCHES POSSIBLE IN THE EASTERN HIGHLANDS. EXPECT 30 TO 40 MPH
WINDS IN THE SNAKE RIVER PLAIN AND SOUTHERN HIGHLANDS WITH THIS
STORM AS WELL.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

Nearby

High Wind Warnings in Idaho, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.